BodyBuilding.com Recalls Steroid-Laced Products

November 4, 2009

1 Min Read
BodyBuilding.com Recalls Steroid-Laced Products

BOISE, IdahoBodyBuilding.com has issued a voluntary nationwide recall of 65 products marketed as dietary supplements in response to FDA claims the products contain steroids, including tren, supermadol, madol, androstenedione and turinabol. The company has not yet independently confirmed the presence of steroids in any of these products, which it sells on its Web site, but the recall was issued in an abundance of caution. While the alleged steroid ingredients can cause liver, reproductive and other health problems, Bodybuilding.com reported it has not received any adverse event reports (AERs) related to the recalled products. It further noted that the manufacturers of all the products involved in the recall have assured the products are legally marketed as dietary supplements.

 

For a list of recalled product names/brands, visit the FDA Web site for recalls and safety alerts.

 

Subscribe and receive the latest insights on the health and nutrition industry.
Join 37,000+ members. Yes, it's completely free.

You May Also Like